RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 13, Issue 3  


Model algebras and representations of graphs
I. M. Gel'fand, V. A. Ponomarev
1
Integration of nonlinear equations of mathematical physics by the method of inverse scattering. II
V. E. Zakharov, A. B. Shabat
13
Curvature of groups of diffeomorphisms preserving the measure of the $2$-sphere
A. M. Lukatskii
23
Finiteness of quotient groups of discrete subgroups
G. A. Margulis
28
Factorization of operators in $L^2(a,b)$
L. A. Sakhnovich
40
Ergodic properties of the Lorentz gas
Ya. G. Sinai
46
Topological structure of normally solvable first boundary-value problems in the plane
P. A. Frolov
60

Brief communications
Construction of $M$-surfaces
O. Ya. Viro
71
Representations of the group of local shifts of the space $k^m$, where $k$ is a local non-Archimedean field
A. D. Gvishiani
73
Maximal ideal spaces of invariant algebras
V. M. Gichev
75
Continuous spectrum of a one-dimensional Schrödinger operator
A. Ya. Gordon
77
Problem of reflection from a boundary for the equation $h^2\square u+а\operatorname{sh}u=0$ and finite-zone conditionally periodic solutions
S. Yu. Dobrokhotov, V. P. Maslov
79
A theorem of M. G. Krein and M. A. Rutman
P. P. Zabreiko, S. V. Smitskikh
81
A geometric criterion for strong linear convexity
S. V. Znamenskii
83
Propagation of singularities of solutions of nonclassical boundary-value problems for the wave equation
V. Ya. Ivrii
85
Divergence of series reducing an analytic differential equation to linear normal form at a singular point
Yu. S. Ilyashenko
87
Operators of the regular representation for a class of non-Lie commutation relations
M. V. Karasev
89
Extremal chains of subspaces for kolmogorov and linear diameters
V. E. Maiorov
91
Asymptotic behavior of spectra of operators which are close to normal
A. S. Markus, V. I. Matsaev
93
Finite propagation velocity and essential self-adjointness of certain differential operators
Yu. B. Orochko
95
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020